# SDR 2019FA0000073

- Difficulty date: October 18, 2018
- Submitted: March 15, 2019
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft serial: N625DC
- Aircraft time: 998 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Riser
- Part number: DC00015B
- Condition: Cracked
- Location: Engine
- Part time: 998 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

CRACKED FLANGE ON EXHAUST RISER CYLINDER 2 AND 3.
